# SDR P2EA99183

- Difficulty date: May 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N412CE
- Make and model: Boeing 737205
- Aircraft serial: 20412
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Switch
- Part number: 16386
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

ATL - FLT 301 - NR 1 ENGINE START LIGHT ILLUMINATED ON TAKEOFF.  REJECTED TAKEOFF.  LIGHT WENT OUT WHEN ENGINES CAME TO IDLE.  REPLACED NR 1 ENGINE START VALVE AND START VALVE PRESSURE SWITCH.  START VALVE LIGHT OPS CHECK OK.  (M)
